# SDR EY2R9601560

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Clamp
- Part number: 13019S
- Condition: Misdrilled
- Location: Propeller Assy
- Part time: 6,715 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP ASSY CLAMP HAS MISDRILLED 321 SCREWS.
